International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 149

Research Paper | Mathematics | India | Volume 4 Issue 1, January 2015


Optimal Solution for Degeneracy Fuzzy Transportation Problem Using Zero Termination and Robust Ranking Methods

B. Srinivas [4] | G. Ganesan [2]


Abstract: In this paper, we propose a new method for the Fuzzy optimal solution to the Degeneracy transportation problem with Fuzzy parameters. We develop Fuzzy version of Zero Termination and FMODI algorithms for finding Fuzzy basic feasible and fuzzy optimal solution of fuzzy transportation problems with change into crisp form using Robust ranking technique. The proposed method is easy to understand and to apply for finding Fuzzy optimal solution of degenerate Fuzzy transportation problem occurring in real world situation. To illustrate the proposed method, numerical examples are provided and the results obtained are discussed.


Keywords: Fuzzy transportation problem, Trapezoidal fuzzy numbers, Robust ranking, Zero Termination method, FMODI method


Edition: Volume 4 Issue 1, January 2015,


Pages: 929 - 933

Optimal Solution for Degeneracy Fuzzy Transportation Problem Using Zero Termination and Robust Ranking Methods


How to Cite this Article?

B. Srinivas, G. Ganesan, "Optimal Solution for Degeneracy Fuzzy Transportation Problem Using Zero Termination and Robust Ranking Methods", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB15314, Volume 4 Issue 1, January 2015, 929 - 933, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fuzzy transportation problem'

Downloads: 140

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 61 - 63

A Study on Fuzzy Transportation Problems under Modified Vogels Approximation Method

S. Nareshkumar [2] | B. Satheeshkumar [2] | S. Kumaraghuru [3]

Share this Article


Top